Previous |  Up |  Next


multi-valued map; Mann iterates; Ishikawa iterates; fixed points
Existence of fixed points of multivalued mappings that satisfy a certain contractive condition was proved by N. Mizoguchi and W. Takahashi. An alternative proof of this theorem was given by Peter Z. Daffer and H. Kaneko. In the present paper, we give a simple proof of that theorem. Also, we define Mann and Ishikawa iterates for a multivalued map $T$ with a fixed point $p$ and prove that these iterates converge to a fixed point $q$ of $T$ under certain conditions. This fixed point $q$ may be different from $p$. To illustrate this phenomenon, an example is given.
[1] P. Z.  Daffer and H. Kaneko: Fixed points of generalized contractive multi-valued mappings. J.  Math. Anal. Appl. 192 (1995), 655–666. DOI 10.1006/jmaa.1995.1194 | MR 1332232
[2] R. L.  Franks and R. P.  Marzec: A theorem on mean value iterations. Proc. Amer. Math. Soc. 30 (1971), 324–326. DOI 10.1090/S0002-9939-1971-0280656-9 | MR 0280656
[3] S.  Ishikawa: Fixed points by a new iteration method. Proc. Amer. Math. Soc. 44 (1974), 147–150. DOI 10.1090/S0002-9939-1974-0336469-5 | MR 0336469 | Zbl 0286.47036
[4] A. K.  Kalinde and B. E.  Rhoades: Fixed point Ishikawa iterations. J. Math. Anal. Appl. 170 (1992), 600–606. DOI 10.1016/0022-247X(92)90040-K | MR 1188575
[5] H.  Kaneko: Generalized contractive multi-valued mappings and their fixed points. Math. Japon. 33 (1988), 57–64. MR 0935499
[6] W. R.  Mann: Mean value methods in iterations. Proc. Amer. Math. Soc. 4 (1953), 506–510. DOI 10.1090/S0002-9939-1953-0054846-3 | MR 0054846
[7] N.  Mizoguchi and W.  Takahashi: Fixed point theorems for multi-valued mappings on complete metric spaces. J.  Math. Anal. Appl. 141 (1989), 177–188. DOI 10.1016/0022-247X(89)90214-X | MR 1004592
[8] Liu Qihou: On Naimpally and Singh’s open questions. J.  Math. Anal. Appl. 124 (1987), 157–164. DOI 10.1016/0022-247X(87)90031-X | MR 0883519 | Zbl 0625.47044
[9] Liu Qihou: A convergence theorem of the sequence of Ishikawa iterates for quasi-contractive mappings. J.  Math. Anal. Appl. 146 (1990), 301–305. DOI 10.1016/0022-247X(90)90303-W | MR 1043101 | Zbl 0721.47042
[10] B. E.  Rhoades: Comments on two fixed point iteration methods. J. Math. Anal. Appl. 56 (1976), 741–750. DOI 10.1016/0022-247X(76)90038-X | MR 0430880 | Zbl 0353.47029
Partner of
EuDML logo